MAUDE Adverse Event Report: C.R. BARD, INC. (BASD) -3006260740 M.R.I IMPLANTABLE PORT, HICKMAN SINGLE-LUMEN, 9.6F

C.R. BARD, INC. (BASD) -3006260740 M.R.I IMPLANTABLE PORT, HICKMAN SINGLE-LUMEN, 9.6F
Catalog Number 0602680
Medical Device Problem Codes Fluid/Blood Leak (1250); Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/07/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H11: as the lot number for the device was provided, a review of the device history records is currently being performed.The return of the sample is pending.The investigation of the reported event is currently underway.Section a through f - the information provide by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
A patient underwent a port placement procedure using an m.R.I.Port.Prior to the procedure, during preparation, it was reported that upon opening the catheter package, it was found that the catheter tip was allegedly fractured.Furthermore, the associated needle was leaking.There was no patient contact.

Brand Name
M.R.I IMPLANTABLE PORT, HICKMAN SINGLE-LUMEN, 9.6F
Common Device Name
M.R.I IMPLANTABLE PORT, HICKMAN SINGLE-LUMEN, 9.6F
Manufacturer (Section D)
C.R. BARD, INC. (BASD) -3006260740
605 north 5600 west
salt lake city 84116
Manufacturer (Section G)
BARD REYNOSA S.A. DE C.V. -9617592
blvd. montebello #1
parque industrial colonial
reynosa, tamaulipas 88780
MX   88780
Manufacturer Contact
brett curtice
800 w. rio salado pkwy
tempe, AZ 85281
4803032689
MDR Report Key24244208
Report Number3006260740-2026-00407
Device Sequence Number18540120
Product Code LJT
UDI-Device Identifier00801741025679
UDI-Public(01)00801741025679(17)290930(10)REJZ1525
Combination Product (Y/N)N
Initial Reporter CountryMX
PMA/510(K) Number
K873213
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number0602680
Device Lot NumberREJZ1525
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/09/2026
Supplement Date Received by Manufacturer05/28/2026
Initial Report FDA Received Date02/03/2026
Supplement Report FDA Received Date06/01/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age58 YR
Patient SexMale